# SDR BJNA202511130001

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N707VL
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 50,604 hours, 29,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT EMERGENCY EXIT SLIDE LIGHT INOPERATIVE.   R & R AFT RT EMERGENCY EXIT SLIDE LIGHT IAW AMM 33-51-04-960-801. A/C OK FOR SERVICE.
